Article citationsMore>>

P. Cerchiello and P. Giudici, “On the Distribution of Functionals of Discrete Ordinal Variables, Statistics and Probability Letters, Vol. 82, No. 11, 2012, pp. 2044- 2049.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.